MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CATALYFT PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDICS CATALYFT PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6069096
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: the country of the event is austria.Radiographic image review indicated that 2 panel ap lateral x-ray of l4-5 interbody fusion was provided.The 2 panel image of ap/lateral x-ray shows the interbody graft is collapsed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for an indication of antelisthesis l4/5 with spinal canal stenosis.It was reported that the cage was collapsed after several months of implantation.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Event or Problem Description
Additional information was received regarding the event.It was reported that during postoperative x-ray follow-up examinations, it was observed that there was a postoperative loss of this height expansion.In other words, the implant lost the height it had gained.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Additional information: b3, b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20862817
Report Number1030489-2024-01642
Device Sequence Number21026724
Product Code MAX
UDI-Device Identifier00763000246822
UDI-Public00763000246822
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6069096
Device Catalogue Number6069096
Device Lot Number1005214W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/07/2025
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight95 KG